# SDR AALA202503188218

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 64,566 hours, 27,609 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF WITH GEAR HANDLE IN UP POSITION, PERFORMED THE AFTER TAKEOFF CHECKLIST. WHILE MOVING THE GEAR HANDLE FROM UP TO OFF, HEARD THE NOSE GEAR COME DOWN AND WE SAW BOTH GREEN AND RED GEAR STATUS LIGHTS. THE MAIN GEAR DID NOT COME DOWN. AIRSPEED AT THE TIME WAS 230KTS. SLOWED THE AIRCRAFT TO 220 AND PERFORMED QRH PROCEDURE FOR GEAR DISAGREE. WHEN WE MOVED GEAR HANDLE TO UP, THE NOSE GEAR RETRACTED AND ALL LIGHTS EXTINGUISHED. MOVED GEAR HANDLE TO OFF AND GEAR REMAINED RETRACTED. VERIFIED UP AND LOCK/DOWN AND LOCK TIMES, WERE WITHIN ACCEPTABLE LIMITS WHILE PERFORMING THE OPERATIONAL TEST FOR THE NLG PER AMM 32-33-00-710-801. AT NO TIME DURING THE TEST DID THE NLG ASSEMBLY DROP WHEN IT WAS RETRACTED AND THEN PLACED IN THE OFF POSITION WITH THE GEAR SELECTOR HANDLE. CYCLED THE GEAR SELECTOR HANDLE 5 TIMES, NO DISCREPANCIES WERE NOTED WITH THE RETRACT AND EXTENSION OPERATION. OPERTIONAL CHECK GOOD AT THIS TIME. NO FAULT FOUND.
